On the Seasonality of the El Niño Teleconnection to the Amundsen Sea Region

Yiu, YYS and Maycock, AC orcid.org/0000-0002-6614-1127 (2019) On the Seasonality of the El Niño Teleconnection to the Amundsen Sea Region. Journal of Climate, 32 (15). pp. 4829-4845. ISSN 0894-8755



Copyright, Publisher and Additional Information: © 2019 American Meteorological Society. Permission to use figures, tables, and brief excerpts from this work in scientific and educational works is hereby granted provided that the source is acknowledged. Any use of material in this work that is determined to be “fair use” under Section 107 of the U.S. Copyright Act or that satisfies the conditions specified in Section 108 of the U.S. Copyright Act (17 USC §108) does not require the AMS’s permission. Republication, systematic reproduction, posting in electronic form, such as on a website or in a searchable database, or other uses of this material, except as exempted by the above statement, requires written permission or a license from the AMS. All AMS journals and monograph publications are registered with the Copyright Clearance Center (http://www.copyright.com). Questions about permission to use materials for which AMS holds the copyright can also be directed to permissions@ametsoc.org. Additional details are provided in the AMS Copyright Policy statement, available on the AMS website (http://www.ametsoc.org/CopyrightInformation).
  • Published: 1 August 2019
  • Accepted: 23 April 2019
  • Published (online): 26 April 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 26 Apr 2019 13:34
Last Modified: 12 Jun 2020 11:32
Status: Published
Publisher: American Meteorological Society
Identification Number: https://doi.org/10.1175/JCLI-D-18-0813.1

Share / Export